# SDR R61A201403110362

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 10,155 hours, 9,924 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING, CREW RECEIVED AN AFT CARGO DOOR OPEN LIGHT AND LEVELED OFF AT 11,000 FT. CREW ELECTED TO RETURN TO DEPARTURE AND DURING DECENT CABIN LOST PRESSURIZATION. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  AFTER LANDING, MAINTENANCE FOUND THE DOOR HANDLE OPEN.  MAINTENANCE INSPECTED AFT CARGO DOOR HANDLE AND LATCH ASSEMBLY AND PRESSURIZED ACFT IAW AMM.  NO DEFECTS NOTED AND ACFT IS GOOD FOR SERVICE.
